Doctor insights on:
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Hi i had an abortion on the 5 of January and started having diarrhea on the 15th of January. It has not stopped and its after every time i eat something. Today part of it was transparent. Should i be worried ? What can this be?
Diarrhea: This has many potential causes and you should be seen and evaluated by a doctor with experience in seeing patients with such a history. Good luck ...Read more
I am choosing a medical abortion. About 11 hours after taking mifeprex, i had horrible diarrhea and stomach cramps. Is this normal?
Just had pill abortion then iuc 5year implanted, been a week healed and now I am peeing brown, bleeding vaginally black and diarrhea? What should I do
Retained Products: The only thing i cannot explain here is the dark urination, which if you're sure is not mixed with vaginal discharge, you should seek care for possible urinary infection or kidney injury. The dark vaginal discharge could be remnants from your procedure which your uterus is now expelling. Not dangerous unless with fevers, pain, bleeding more than a pad/hr, or foul smelling discharge. ...Read more
I had an abortion 2 weeks ago the first week was fine now I have migraines light sensitivity, nausea and diarrhea. im so scared of infection?
It's very unlikey: if you had your procedure done by Health Care Professional(s) that you have an infection. It may very well be that you are a bit upset about the abortion itself!!! It's time to have a face to face talk with either your Primary Care Professional (if you have a good relationship with him/her or with a Licensed Counselor. Ask your PCP for a suggestion.... and TRY to RELAX! Hope this helps Dr Z ...Read more
I had surgical abortion 15days ago.The next days I begin to have severe diarrhea plus abdominal cramp.Can u please help me what to do to stop diarrhea
What's the cause?: "plugging up" diarrhea will not cure an infection, fix an inflammatory process, improve an ischemic gut, or correct a functional issue. Medical evaluation is recommended appropriate to the duration of your symptoms, associations (bleeding, weight loss, pain, vomiting), as well as your other medical co-morbidities. Call your doctor please and get checked. ...Read moreSee 1 more doctor answer
BRAT for acute runs: Start with bananas, rice (white), applesauce (has pectin), tea and toast (white)- easily absorbed. Fluids, not just water. Advance and add protein: miso soup goes down easy; add baked, boiled chicken, fish, potato, plain pasta; advance as tolerated.Add in cooked veggies (save salad and citrus for later). Chronic? See md probiotics, eg. S boulardii (florastor) can be helpful. Not better see doc. ...Read more
- Talk to a doctor live online for free
- If i had an abortion and have diarrhea does that mean i have an infection
- Abortions abortions
- Ask a doctor a question free online
- Paracetamol for abortion
- Abortion in bc
- Risk of abortions
- Is abortions painful?
- Talk to a urgent care specialist online for free